# SDR 07FDEA05044

- Difficulty date: December 13, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 47,769 hours, 29,114 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545789
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, BODY STATION 1010 TO 1011, STRINGER 30, WATER LINE 139, BOTH SIDES OF STRINGER, FUSELAGE SKIN CORRODED.  REMOVED CORROSION IAW SRM 51-10-6.  AFTER CORROSION MATERIAL WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-30-1 FIG 1.  CUT OUT DAMAGE AREA IAW SRM 53-30-3 FIG 1.  FAB REPAIR DOUBLER IAW SRM 53-30-3 FIG 1.  INSTALLED REPAIR DOUBLER AFTER TREATING AND   PRIMING IAW 51-10-6 PG 1.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
